# SDR MALA060125

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,772 hours, 21,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN YQB, FOUND MANY DENTS ON THE LT FUSELAGE BETWEEN WINDOW NR 2 AND NR 3.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO# S53009 ON MM409#263489.
